# SDR R61A201503290285

- Difficulty date: March 29, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329514101
- Condition: Corroded
- Location: Emergency Exit
- Part time: 8,190 hours, 7,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED CORROSION ON THE EMERGENCY EXIT THRESHOLD. MAINTENANCE R & R THE EMERGENCY EXIT THRESHOLD IAW SRM 51-21-00, 51-40-07, 51-42-05, 51-40-00, 51-25-15 & AMM 25-23-00 & 25-26-16.
